Следене
Tapio Rajala
Tapio Rajala
Associate Professor, Department of Mathematics and Statistics, University of Jyväskylä
Потвърден имейл адрес: jyu.fi - Начална страница
Заглавие
Позовавания
Позовавания
Година
Riemannian Ricci curvature lower bounds in metric measure spaces with -finite measure
L Ambrosio, N Gigli, A Mondino, T Rajala
Transactions of the American Mathematical Society 367 (7), 4661-4701, 2015
2442015
Local Poincaré inequalities from stable curvature conditions on metric spaces
T Rajala
Calculus of Variations and Partial Differential Equations 44 (3-4), 477-494, 2012
1552012
Non-branching geodesics and optimal maps in strong CD(K,∞)-spaces
T Rajala, KT Sturm
Calculus of Variations and Partial Differential Equations 50 (3-4), 831-846, 2014
1222014
Optimal maps and exponentiation on finite dimensional spaces with Ricci curvature bounded from below
N Gigli, T Rajala, KT Sturm
The Journal of Geometric Analysis 26 (4), 2914-2929, 2016
912016
Interpolated measures with bounded density in metric spaces satisfying the curvature-dimension conditions of Sturm
T Rajala
Journal of Functional Analysis 263 (4), 896-924, 2012
912012
Existence of doubling measures via generalised nested cubes
A Käenmäki, T Rajala, V Suomala
Proceedings of the American Mathematical Society 140 (3), 3275-3281, 2012
712012
Euclidean spaces as weak tangents of infinitesimally Hilbertian metric measure spaces with Ricci curvature bounded below
N Gigli, A Mondino, T Rajala
Journal für die reine und angewandte Mathematik 2015 (705), 233-244, 2015
582015
Packing dimension and Ahlfors regularity of porous sets in metric spaces
E Järvenpää, M Järvenpää, A Käenmäki, T Rajala, S Rogovin, V Suomala
Mathematische Zeitschrift 266 (1), 83-105, 2010
572010
Failure of the local-to-global property for CD(K,N) spaces
T Rajala
Annali della Scuola Normale Superiore, Classe di Scienze 16, 45-68, 2016
312016
A geometric characterization of planar Sobolev extension domains
P Koskela, T Rajala, YRY Zhang
arXiv preprint arXiv:1502.04139, 2015
282015
Assouad dimension, Nagata dimension, and uniformly close metric tangents
EL Donne, T Rajala
Indiana University Mathematics Journal 64 (1), 21-54, 2015
282015
Weakly controlled Moran constructions and iterated functions systems in metric spaces
T Rajala, M Vilppolainen
Illinois Journal of Mathematics 55 (3), 1015-1051, 2011
252011
Upper conical density results for general measures on ℝn
M Csörnyei, A Käenmäki, T Rajala, V Suomala
Proceedings of the Edinburgh Mathematical Society 53 (2), 311-331, 2010
192010
Local homogeneity and dimensions of measures
A Kaenmaki, T Rajala, V Suomala
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze 16 (4 …, 2016
18*2016
Radon-Nikodym property and area formula for Banach homogeneous group targets
V Magnani, T Rajala
International Mathematics Research Notices 2014 (23), 6399-6430, 2014
182014
Multi-marginal entropy-transport with repulsive cost
A Gerolin, A Kausamo, T Rajala
Calculus of Variations and Partial Differential Equations 59 (3), 90, 2020
172020
Failure of topological rigidity results for the measure contraction property
C Ketterer, T Rajala
Potential Analysis 42 (3), 645-655, 2015
172015
Thin and fat sets for doubling measures in metric spaces
T Ojala, T Rajala, V Suomala
Studia Mathematica 208 (3), 195-211., 2012
172012
Packing dimension of mean porous measures
D Beliaev, E Järvenpää, M Järvenpää, A Käenmäki, T Rajala, S Smirnov, ...
Journal of the London Mathematical Society 80 (2), 514-530, 2009
172009
Improved geodesics for the reduced curvature-dimension condition in branching metric spaces
T Rajala
Discrete and Continuous Dynamical Systems - Series A 33 (7), 3043-3056, 2013
162013
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20